alright now l am 16 years old and l have been experiencing cold symptoms but the doctor said it is more than a cold so he gave me amoxycillin capsules to take three times a day and l look up the side effects for this capsule and one of them was fast heart rate which l have and it is my first time having one capsule and website says some of the side effects go away and some of them will want to seek a doctor very soon and yes l do know l am not 18 years old so l shouldn't be aloud to post this but l am worried about my health a lot
Okay, here it is: a common cold is caused by a virus that antibiotics have no effect on. However because clogged sinuses and lungs are full of claggy phlegm that gets infected by bacteria for which you have been given the antibiotics to treat these later bacterial infections.
PS. Don't mention your age unless it is pertinent to your enquiry. I know they are the rules but it is very heavily moderated here so you are safe if sensible. I don't doubt that a lot of birth control posters are your age too. I've seen answers that say to ask your Mom or tell your Mom etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2010 • 1 answer
Posted 17 Oct 2010 • 2 answers
Posted 9 Nov 2012 • 3 answers
I took gynera pills in 6 months but this August Im 2 days delayed. Am I pregnant or not?pls help.tnx
Posted 27 Aug 2013 • 1 answer
Posted 14 Nov 2014 • 1 answer